MathSciNet Relay Station
MathSciNet bibliographic data
MR590418 32M15 (31C05 43A85)
Korányi, Adam; Taylor, J. C. Fine convergence and admissible convergence for symmetric spaces of rank one. Trans. Amer. Math. Soc. 263 (1981), no. 1, 169–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement